# SDR 2003F00124

- Difficulty date: December 9, 2002
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 312011201
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 9139 - FLL/FPO - DURING TAKEOFF ROLL, HEARD A LOUD THUMP NOISE FROM LEFT ENGINE.  ABORTED TAKEOFF.  DETERMINED LEFT POWER SECTION SEIZED.  REMOVED AND REPLACED LEFT ENGINE ASSEMBLY.  TEARDOWN REPORT REVEALED THAT SECOND STAGE POWER TURBINE BLADES FAILED.  POWER SECTION AND GAS GENERATOR MODULES INCURRED SUBSTANTIAL DAMAGE.  THE POWER PLANT, GAS GENERATOR AND POWER SECTION MODULES, WAS DETERMINED TO BE BEYOND ECONOMICAL REPAIR.  (M)
